# SDR ASAA2015031611557

- Difficulty date: March 16, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Bs 299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER R1 DOOR STOP INTERCOSTAL REMOVAL AT STR 8R, BS 299, FOUND R1 DOOR UPPER FRAME SECTION CRACKED.  ACFT GROUNDED.  R & R UPPER FRAME SECTION IAW SRM 51-40-02-0G-0.
